# SDR UIEA2015121100722

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,716 hours, 40,853 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE MSG DISPLAYED & APPROACH LANDING FLAPS 20.  TROUBLE SHOT IAW FIM 27-51 FIM FAULT TREE, NO FAULTS NOTED.  PERFORMED BITE CHECK OF FSEU, NO FAULTS REPORTED, OK FOR SERVICE.
